Download this article
 Download this article For screen
For printing
Recent Issues
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
ISSN (electronic): 2834-4634
ISSN (print): 2834-4626
Author index
To appear
 
Other MSP Journals
Invariance of the tame fundamental group under base change between algebraically closed fields

Aaron Landesman

Vol. 3 (2024), No. 1, 1–18
Abstract

We show that the tame étale fundamental group of a connected normal finite type separated scheme remains invariant upon base change between algebraically closed fields of characteristic p 0.

Keywords
tameness, fundamental groups, finite étale covers, Abhyankar's lemma, Bertini's theorem
Mathematical Subject Classification
Primary: 14F35
Milestones
Received: 15 July 2022
Revised: 19 December 2023
Accepted: 19 December 2023
Published: 10 January 2024
Authors
Aaron Landesman
Department of Mathematics FAS
Harvard University
Cambridge, MA
United States